Couldn't find what you looking for?

TRY OUR SEARCH!

Hey guys,

So, I took my first liporexin pill today, to see what will happen. So far, so good. I don’t have any side effects. I just fill full :) And, yeah, I am a little bit floated, but I don’t know can these pills cause this? Anyway, I feel fine, I don’t feel nausea, headache or something else.

But, I must say that I am very curios are there any negative side – effects that this pill can cause to me and to my health?

I found a lot of negative critics about liporexin, so I don’t know what to think.

Any negative side – effects?

Let me know!

Loading...

Hello there,

I have some side – effects, but I can’t say that they were so negative and dangerous. I was using liporexin for a few months, and nothing :) I did not lose a literally a pound. I don’t know why it happened. I really hope that this one is better for somebody else, because it didn’t work for me.

As for side – effects, I was dizzy, I had some nausea and I was feeling a little bit floated as well. Maybe, that happens when you take this pill for the first time.

I really hope that this one will be great for you and that you will lose your pounds – fast :)

Good luck!

Reply

Loading...

Hello,

Thank you. I was thinking that I am maybe crazy, that I am imagining things that are not exist :) But, really, I had some side – effects, they are not so negative. I am glad that there are no negative side – effects that this medicine can cause. Or, maybe there are some?

Anyway, I am glad, because today is my second day on these pills. For now, nothing happened - I don’t feel strange or something like that. I am fine :)

When I took the first pill, I was thinking: “OK, I don’t believe really Green Tea can cause some side – effects”.

I will inform you about my progress.

Thank you!

Reply

Loading...